# SDR USAA2012061400025

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 3,357 hours, 19,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D57570305002
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT WING INTERCONNECTING STRUT ASSEMBLY AT BS 4862,  RIB 9.  REPLACED LEFT WING INTERCONNECTING STRUT ASSEMBLY AT BS 4862,  RIB 9 IAW A319 AMM 27-51-44-400-001.
